# SDR USAA2012122000011

- Difficulty date: December 19, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 26,001 hours, 11,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE L1 AND R1 DOOR PERCUSSION STRIKER KNURLED KNOB IS NOT SEATED.  MAINTENANCE ADJUSTED PERCUSSION BELLCRANK FINGER OF THE EMERGENCY OPERATING CYLINDER OF THE FORWARD PASSENGER CREW DOORS LI AND R1 PER AMM 52-11-14-820-02A AND 52-11-14-200-001-A.
